# SDR AALA201705159007

- Difficulty date: May 7, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 44,808 hours, 16,485 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT WING FUEL ACCESS PANEL 640JB AT SCREW HOLES ON UPPER AND LOWER SURFACE OF PANEL. REPLACED THE ACCESS PANEL IAW SRM 57-21-11.
